# SDR ASAA2014082108925

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,191 hours, 9,215 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT COM LOCKED UP ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE TO RESET. OPS NORMAL.
